C. Amrouche, C. Bernardi, M. Dauge, and V. Girault, Vector potentials in three-dimensional non-smooth domains, Math. Methods Appl. Sci, vol.21, issue.9, pp.823-864, 1998.

F. Assous, P. Ciarlet, and J. Segré, Numerical solution to the time-dependent Maxwell equations in two-dimensional singular domains: the singular complement method, J. Comput. Phys, vol.161, issue.1, pp.218-249, 2000.
URL : https://hal.archives-ouvertes.fr/hal-01010725

W. L. Barnes, A. Dereux, and T. W. Ebbesen, Surface plasmon subwavelength optics, Nature, vol.424, pp.824-830, 2003.
URL : https://hal.archives-ouvertes.fr/hal-00472360

M. S. Birman and M. Z. Solomyak, L 2 -theory of the Maxwell operator in arbitrary domains, Russ. Math. Surv, vol.42, pp.75-96, 1987.

M. S. Birman and M. Z. Solomyak, On the main singularities of the electric component of the electro-magnetic field in regions with screens, St Petersburg Math. J, vol.5, issue.1, pp.125-140, 1994.

A. Boltasseva, V. S. Volkov, R. B. Nielsen, E. Moreno, S. G. Rodrigo et al., Triangular metal wedges for subwavelength plasmon-polariton guiding at telecom wavelengths, Opt. Express, vol.16, issue.8, pp.5252-5260, 2008.

A. Bonnet-ben-dhia, C. Carvalho, L. Chesnel, and P. Ciarlet, On the use of Perfectly Matched Layers at corners for scattering problems with sign-changing coefficients, J. Comput. Phys, vol.322, pp.224-247, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01225309

A. Bonnet-ben-dhia, L. Chesnel, and P. Ciarlet, T -coercivity for scalar interface problems between dielectrics and metamaterials, Math. Model. Numer. Anal, vol.46, issue.06, pp.1363-1387, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00564312

A. Bonnet-ben-dhia, L. Chesnel, and P. Ciarlet, T-coercivity for the Maxwell problem with sign-changing coefficients, Commun. in PDEs, vol.39, issue.06, pp.1007-1031, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00762275

A. Bonnet-ben-dhia, L. Chesnel, and X. Claeys, Radiation condition for a non-smooth interface between a dielectric and a metamaterial, Math. Models Methods Appl. Sci, vol.23, issue.9, pp.1629-1662, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00651008

A. Bonnet-ben-dhia, P. Ciarlet, and C. M. Zwölf, Time harmonic wave diffraction problems in materials with sign-shifting coefficients, J. Comput. Appl. Math, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00975073

A. Bonnet-ben-dhia, M. Dauge, and K. Ramdani, Analyse spectrale et singularités d'un problème de transmission non coercif, C. R. Acad. Sci. Paris Sér. I Math, vol.328, issue.8, pp.717-720, 1999.

E. Bonnetier and H. Zhang, Characterization of the essential spectrum of the Neumann-Poincaré operator in 2D domains with corner via Weyl sequences, Rev. Mat. Iberoam, vol.35, issue.3, pp.925-948, 2019.

M. Costabel, A remark on the regularity of solutions of Maxwell's equations on Lipschitz domains, Math. Meth. Appl. Sci, vol.12, pp.365-368, 1990.

M. Costabel and M. Dauge, Singularities of electromagnetic fields in polyhedral domains, Arch. Rational Mech. Anal, vol.151, pp.221-276, 2000.

M. Costabel, M. Dauge, and S. Nicaise, Singularities of Maxwell interface problems, Math. Mod. Num. Anal, vol.33, pp.627-649, 1999.

M. Costabel and E. Stephan, A direct boundary integral equation method for transmission problems, J. Math. Anal. Appl, vol.106, issue.2, pp.367-413, 1985.

M. Dauge, S. Nicaise, M. Bourlard, J. M. , and -. Lubuma, Coefficients des singularités pour des problèmes aux limites elliptiques sur un domaineà points coniques. I : résultats géneraux pour le problème de, Dirichlet. RAIRO Analyse Numérique, vol.24, issue.1, pp.27-52, 1990.

M. Dauge, S. Nicaise, M. Bourlard, J. M. , and -. Lubuma, Coefficients des singularités pour des problèmes aux limites elliptiques sur un domaineà points coniques. II : quelques opérateurs particuliers, RAIRO Analyse Numérique, vol.24, issue.3, pp.343-367, 1990.

M. Dauge and B. Texier, Problèmes de transmission non coercifs dans des polygones, 1997.

B. Després, L. Imbert-gérard, and R. Weder, Hybrid resonance of Maxwell's equations in slab geometry, J. Math. Pure Appl, vol.101, issue.5, pp.623-659, 2014.

P. Grisvard, Singularities in Boundary Value Problems. RMA 22, 1992.

C. Hazard and S. Lohrengel, A singular field method for Maxwell's equations: Numerical aspects for 2D magnetostatics, SIAM J. Numer. Anal, vol.40, issue.3, pp.1021-1040, 2002.

C. Hazard and S. Paolantoni, Spectral analysis of polygonal cavities containing a negativeindex material, Annales Henri Lebesgue, p.1626868, 2020.
URL : https://hal.archives-ouvertes.fr/hal-01626868

J. Helsing and A. Karlsson, On a Helmholtz transmission problem in planar domains with corners, J. Comput. Phys, vol.371, pp.315-332, 2018.

J. Helsing and A. Karlsson, An extended charge-current formulation of the electromagnetic transmission problem, SIAM J. Appl. Math, vol.80, issue.2, pp.951-976, 2020.

J. Helsing and K. Perfekt, The spectra of harmonic layer potential operators on domains with rotationally symmetric conical points, J. Math. Pure Appl, vol.118, pp.235-287, 2018.

H. Kettunen, L. Chesnel, H. Hakula, H. Wallén, and A. Sihvola, Surface plasmon resonances on cones and wedges, 8th International Congress on Advanced Electromagnetic Materials in Microwaves and Optics, pp.163-165, 2014.

D. Khavinson, M. Putinar, and H. S. Shapiro, Poincaré's variational problem in potential theory, Arch. Ration. Mech. Anal, vol.185, issue.1, pp.143-184, 2007.

V. A. Kondratiev, Boundary-value problems for elliptic equations in domains with conical or angular points, Trans. Moscow Math. Soc, vol.16, pp.227-313, 1967.

V. A. Kozlov, V. G. Maz'ya, and J. Rossmann, Spectral problems associated with corner singularities of solutions to elliptic equations, Mathematical Surveys and Monographs, vol.85, 2001.

V. A. Kozlov, V. G. Maz'ya, and J. Rossmann, Elliptic boundary value problems in domains with point singularities, Mathematical Surveys and Monographs, vol.52, 1997.

S. A. Maier, Plasmonics -Fundamentals and Applications, 2007.

V. G. Maz'ya, S. A. Nazarov, and B. A. Plamenevskii, Asymptotic theory of elliptic boundary value problems in singularly perturbed domains, vol.1, 2000.

P. Monk, Finite Element Methods for Maxwell's, 2003.

S. A. Nazarov and B. A. Plamenevskii, Elliptic problems in domains with piecewise smooth boundaries, Expositions in Mathematics. De Gruyter, vol.13, 1994.

H. Nguyen, Limiting absorption principle and well-posedness for the Helmholtz equation with sign changing coefficients, J. Math. Pure Appl, vol.106, issue.2, pp.342-374, 2016.

H. Nguyen and S. Sil, Limiting absorption principle and well-posedness for the timeharmonic Maxwell equations with anisotropic sign-changing coefficients, 2019.

A. Nicolopoulos, M. Campos-pinto, and B. Després, A stable formulation of resonant Maxwell's equations in cold plasma, J. of Comput. and Appl. Math, vol.362, pp.185-204, 2019.

B. Nkemzi, On the coefficients of the singularities of the solution of Maxwell's equations near polyhedral edges, Math. Probl. Eng, 2016.

P. Ola, Remarks on a transmission problem, J. Math. Anal. Appl, vol.196, pp.639-658, 1995.

K. Pankrashkin, On self-adjoint realizations of sign-indefinite Laplacians, Rev. Roumaine Math. Pures Appl, vol.64, issue.2-3, pp.345-372, 2019.
URL : https://hal.archives-ouvertes.fr/hal-01960406

K. Perfekt and M. Putinar, The essential spectrum of the Neumann-Poincaré operator on a domain with corners, Arch. Ration. Mech. Anal, vol.223, issue.2, pp.1019-1033, 2017.

A. Salandrino and N. Engheta, Far-field subdiffraction optical microscopy using metamaterial crystals: Theory and simulations, Phys. Rev. B, vol.74, p.75103, 2006.

A. Sihvola, Metamaterials in electromagnetics. Metamaterials, vol.1, issue.1, pp.2-11, 2007.

D. R. Smith, J. B. Pendry, and M. C. Wiltshire, Metamaterials and negative refractive index, Science, vol.305, issue.5, pp.788-792, 2004.

C. Weber, A local compactness theorem for Maxwell's equations, Math. Meth. Appl. Sci, vol.2, pp.12-25, 1980.

J. Wloka, Partial Differential Equations, 1987.

Z. Yosibash, R. Actis, and B. Szabó, Extracting edge flux intensity functions for the Laplacian, Int. J. Numer. Meth. Eng, vol.53, issue.1, pp.225-242, 2002.